Alert archive / Georgia / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 427, NWS Atlanta, GA

December 4, 2005Gwinnett County, Hall County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Dec 4, 2005, 4:03 PM EST for Gwinnett County, Hall County, Georgia. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 4, 2005, 4:03 PM EST (21:03 UTC)
Expired
Dec 4, 2005, 4:30 PM EST
In force
27 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

Counties Gwinnett County, GA, Hall County, GA

The radar

The Atlanta radar (KFFC), 103 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 4, 4:30 PM ESTHAIL 15 N Dacula, GA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 4, 2:18 PM ESTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.1 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2005-12-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 400 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2005-12-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 165 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
400 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
616 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
165 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 042104
SVRFFC
GAC135-139-042130-
/O.NEW.KFFC.SV.W.0427.051204T2103Z-051204T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
403 PM EST SUN DEC 4 2005

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GWINNETT COUNTY IN NORTH CENTRAL GEORGIA
  HALL COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 430 PM EST

* AT 400 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED HAIL. THESE 
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM LAKE LANIER ISLANDS 
  TO NORTHWEST OF SUWANEE...AND MOVING EAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SUGAR
  HILL...FLOWERY BRANCH...CANDLER AND BUFORD.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3411 8384 3405 8385 3403 8416 3406 8411
      3410 8411 3418 8406 3420 8398 3422 8396
      3425 8396 3426 8367

$$
1 follow-up statement
000 
WWUS52 KFFC 042114
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
414 PM EST SUN DEC 4 2005

GAC135-042124-
/O.CAN.KFFC.SV.W.0427.000000T0000Z-051204T2130Z/
GWINNETT GA-
414 PM EST SUN DEC 4 2005

...THE SEVERE THUNDERSTORM WARNING FOR GWINNETT COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EST SUNDAY
EVENING FOR NORTHWESTERN GEORGIA.

IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...CALL 
THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3411 8384 3406 8385 3409 8404 3418 8404
      3420 8398 3422 8375

$$

GAC139-042130-
/O.CON.KFFC.SV.W.0427.000000T0000Z-051204T2130Z/
HALL GA-
414 PM EST SUN DEC 4 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EST
FOR SOUTHWESTERN HALL COUNTY...

AT 413 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL.  THIS STORM WAS LOCATED NEAR LAKE LANIER ISLAND...OR ABOUT 9
MILES SOUTHEAST OF CUMMING...MOVING EAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROBERTS
CROSSROADS...FLOWERY BRANCH...CHESTNUT MOUNTAIN AND CANDLER.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EST SUNDAY
EVENING FOR NORTHWESTERN GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3411 8384 3406 8385 3409 8404 3418 8404
      3420 8398 3422 8375

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 4, 3:27 PM EST, 36 minutes earlier.

Area forecast discussion, Dec 4, 3:27 PM EST, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
327 PM EST SUN DEC 4 2005

.SHORT TERM...(TONIGHT THROUGH TUESDAY NIGHT)
CURRENT SHORT TERM MODELS ARE IN VERY GOOD AGREEMENT WITH SPEED
AND PLACEMENT OF COLD FRONT. FRONT CURRENTLY OVER A LINE FROM
CEDARTOWN TO DAHLONEGA WILL DRIFT SOUTHWARD TO NEAR A CARROLLTON
TO ATLANTA TO ATHENS LINE BY 00Z...AND STALL JUST SOUTH OF THIS
LINE BY 06Z. SEVERE THUNDERSTORM WATCH OUT UNTIL 8 PM FOR WEST
GEORGIA...INCLUDING THE ATLANTA METROPOLITAN AREA...COLUMBUS AND
MACON. AREAS NORTH OF THE FRONT HAS HAD OCCASIONAL SHOWERS ALL
DAY...WHILE AREAS SOUTH OF FRONT BROKE OUT FOR SEVERAL HOURS.
THE STRONGER THUNDERSTORMS HAVE BEGUN TO FIRE ALONG SOUTHERN EDGE
OF CLOUDS. INSTABILITY INDICES ARE MARGINAL...AND SHEAR WILL
BECOME UNIDIRECTIONAL OVER THE NEXT SEVERAL HOURS SO MAIN THREAT
WITH ANY SEVERE THUNDERSTORMS WILL BE LARGE HAIL AND DAMAGING
WINDS. MODELS DEVELOP A SURFACE LOW WHICH RIDES ALONG FRONT
TOMORROW AS APPROACHING UPPER LEVEL SHORT WAVE TREKS OVER
TENNESSEE VALLEY TOMORROW AFTERNOON..PUSHING FRONT/SURFACE LOW TO
THE EAST. DEEP SOUTHWEST WINDS WILL PUMP GOOD MOISTURE ALONG AND
SOUTH OF FRONT...SETTING UP HEAVY RAIN TOMORROW MORNING.
INSTABILITY DROPS OFF DURING THE DAY TOMORROW AND WILL CONTINUE
TO LEAVE THUNDER OUT OF FORECAST. SURFACE FRONT EXITS FORECAST
AREA BY 00Z TUESDAY...WITH SHOWERS TAPERING OFF FROM NORTHWEST TO
SOUTHEAST DURING THE AFTERNOON HOURS. TEMPERATURES TOMORROW WILL BE
QUITE TRICKY...AREAS AHEAD OF FRONT WILL WARM UP A FEW DEGREES
DURING THE MORNING HOURS WHILE AREAS BEHIND FRONT WILL SEE STEADY
OR FALLING TEMPERATURES THROUGHOUT THE DAY. SURFACE HIGH PRESSURE
BEGINS TO BUILD INTO THE SOUTHEAST ON TUESDAY.

.LONG TERM...(WEDNESDAY THROUGH SUNDAY)
UPPER LEVEL WINDS REMAIN ZONAL THROUGH THE EXTENDED PERIODS...WITH
SEVERAL SHORT WAVES PASSING JUST NORTH OF FORECAST AREA WEDNESDAY
NIGHT INTO THURSDAY AND AGAIN FRIDAY NIGHT. CURRENTLY THERE IS NO
MOISTURE ASSOCIATED WITH EITHER SYSTEM...BUT WILL HAVE TO CONTINUE
TO MONITOR AS ATMOSPHERE WILL BE COLD ENOUGH TO SQUEEZE OUT SOME
SNOW IN NORTH GEORGIA IF MOISTURE BECOMES AVAILABLE. OTHERWISE
EXTENDED PERIODS WILL BE DRY WITH BELOW NORMAL TEMPERATURES.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         49  51  29  53 /  90 100  10  10
ATHENS          48  52  29  55 /  90 100  10  10
GAINESVILLE     45  48  28  51 / 100  90  10  10
ROME            46  47  28  52 / 100  60  10   5
COLUMBUS        58  63  34  58 /  80 100  10  10
MACON           55  64  33  61 /  70 100  10  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

12
Hazardous weather outlook, Dec 4, 1:40 PM EST, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
140 PM EST SUN DEC 4 2005

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-051045-
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
140 PM EST SUN DEC 4 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT

...ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND
EVENING...

.SYNOPSIS...
A COLD FRONT STRETCHED FROM SOUTHERN LOUISIANA...ACROSS CENTRAL
ALABAMA...EXTREME NORTH GEORGIA AND INTO THE CAROLINAS THIS
AFTERNOON. THIS FRONT WILL REMAIN NEARLY STATIONARY OVERNIGHT AS LOW
PRESSURE  DEVELOPS ON THE FRONTAL BOUNDARY AND MOVES ACROSS GEORGIA
EARLY MONDAY.

.PRIMARY HAZARDS...THE PRIMARY HAZARDS WILL BE HAIL AND DAMAGING
WINDS.

.DISCUSSION...STRONG SOUTHERLY WINDS WERE BRINGING MOISTURE AND WARM
AIR INTO GEORGIA SOUTH OF THE SURFACE FRONT. THIS HEATING SHOULD
HELP INCREASE THE INSTABILITY OF THE AIR MASS THIS AFTERNOON AND
EVENING. THIS HEATING COMBINED WITH STRONG WIND SHEAR ALOFT MAY
SUPPORT ISOLATED SEVERE THUNDERSTORMS. THE MOST FAVORED REGION FOR
ANY SEVERE DEVELOPMENT WOULD BE WEST CENTRAL GEORGIA THIS AFTERNOON
AND EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
NO HAZARDOUS WEATHER EXPECTED THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

In the hours before

Special weather statement, Dec 4, 2:41 PM EST, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
241 PM EST SUN DEC 4 2005

GAZ060-042015-

241 PM EST SUN DEC 4 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 35 TO 45 MPH
WINDS IN PUTNAM COUNTY UNTIL 315 PM EST...

AT 239 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A
STRONG THUNDERSTORM WEST OF WILLARD...MOVING EAST AT 30 MPH.

LIGHTNING DETECTION SYSTEMS HAVE INDICATED NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THIS STORM AS IT MOVES INTO PUTNAM COUNTY.
SOME LOCATIONS IN THE PATH OF THIS STORM WILLARD...WARFIELD AND
EATONTON. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL
APPLIANCES AND CORDED TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.
Special weather statement, Dec 4, 2:48 PM EST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
248 PM EST SUN DEC 4 2005

GAZ049-042015-

248 PM EST SUN DEC 4 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 35 TO 45 MPH
WINDS IN MORGAN COUNTY UNTIL 315 PM EST...

AT 245 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A
STRONG THUNDERSTORM WEST OF PENNINGTON...MOVING NORTHEAST AT 35 MPH.

LIGHTNING DETECTION SYSTEMS HAVE INDICATED NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THIS STORM AS IT MOVES INTO MORGAN COUNTY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE PENNINGTON...
CENTENNIAL...MADISON AND BUCKHEAD. RESIDENTS IN THIS AREA SHOULD
STAY INDOORS. ELECTRICAL APPLIANCES AND CORDED TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.
Special weather statement, Dec 4, 2:51 PM EST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
251 PM EST SUN DEC 4 2005

GAZ020-042015-

251 PM EST SUN DEC 4 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 35 TO 45 MPH
WINDS IN BARTOW COUNTY UNTIL 315 PM EST...

AT 250 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A
STRONG THUNDERSTORM WEST OF EUHARLEE...MOVING EAST AT 45 MPH.

LIGHTNING DETECTION SYSTEMS HAVE INDICATED NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THIS STORM AS IT MOVES INTO BARTOW COUNTY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE TAYLORSVILLE...
EUHARLEE...CARTERSVILLE AND EMERSON. RESIDENTS IN THIS AREA SHOULD
STAY INDOORS. ELECTRICAL APPLIANCES AND CORDED TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.
Special weather statement, Dec 4, 3:22 PM EST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
322 PM EST SUN DEC 4 2005

GAZ050-061-042100-

322 PM EST SUN DEC 4 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS
IN HANCOCK AND GREENE COUNTIES UNTIL 400 PM EST...

AT 317 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A
STRONG THUNDERSTORM WEST OF SHOULDERBONE...MOVING EAST AT 35 MPH.

LIGHTNING DETECTION SYSTEMS HAVE INDICATED NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THIS STORM AS IT MOVES INTO SOUTHERN GREENE
AND NORTHERN HANCOCK COUNTIES. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE NORTHERN REACHES OF LAKE SINCLAIR...SHOULDERBONE AND
WHITE PLAINS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL
APPLIANCES AND CORDED TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.
Special weather statement, Dec 4, 3:35 PM EST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
335 PM EST SUN DEC 4 2005

GAZ031-041-042100-

335 PM EST SUN DEC 4 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS
IN HARALSON AND PAULDING COUNTIES UNTIL 400 PM EST...

AT 334 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM AROUND DRAKETOWN TO SOUTHWEST OF BUCHANAN...
MOVING EAST AT 45 MPH.

LIGHTNING DETECTION SYSTEMS HAVE INDICATED NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THESE STORMS AS THEY MOVE ACROSS HARALSON
COUNTY AND INTO PAULDING COUNTY. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE TALLAPOOSA...BUCHANAN...DRAKETOWN...YORKVILLE AND
DALLAS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL
APPLIANCES AND CORDED TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.
Special weather statement, Dec 4, 3:43 PM EST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
343 PM EST SUN DEC 4 2005

GAZ032-042115-

343 PM EST SUN DEC 4 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN COBB COUNTY UNTIL
415 PM EST...

AT 338 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A
STRONG THUNDERSTORM NEAR ACWORTH...MOVING EAST AT 40 MPH.

LIGHTNING DETECTION SYSTEMS HAVE INDICATED NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THIS STORM AS IT MOVES ACROSS COBB COUNTY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ACWORTH...
KENNESAW AND MARIETTA. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND CORDED TELEPHONES SHOULD NOT BE USED
UNLESS IN AN EMERGENCY.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 4, 4:41 AM ESTSevere Thunderstorm WarningFFCFloyd, Polk34 min
Dec 4, 3:13 PM ESTSevere Thunderstorm WarningFFCBartow, Cherokee32 min
Dec 4, 3:28 PM ESTSevere Thunderstorm WarningFFCHeard39 min
Dec 4, 3:40 PM ESTSevere Thunderstorm WarningFFCForsyth, Fulton35 min
Dec 4, 3:44 PM ESTSevere Thunderstorm WarningFFCHancock37 min
Dec 4, 3:47 PM ESTSevere Thunderstorm WarningFFCCobb28 min
Dec 4, 3:53 PM ESTSevere Thunderstorm WarningFFCCarroll, Haralson22 min
Dec 4, 4:03 PM ESTSevere Thunderstorm WarningFFCCoweta42 min
Dec 4, 4:04 PM ESTSevere Thunderstorm WarningFFCWarren41 min
Dec 4, 4:06 PM ESTSevere Thunderstorm WarningFFCDouglas, Paulding24 min
Dec 4, 4:08 PM ESTSevere Thunderstorm WarningFFCFulton22 min
Dec 4, 4:26 PM ESTSevere Thunderstorm WarningFFCJackson34 min
Dec 4, 4:29 PM ESTSevere Thunderstorm WarningFFCCobb, Douglas, Paulding31 min
Dec 4, 4:33 PM ESTSevere Thunderstorm WarningFFCGlascock27 min
Dec 4, 4:50 PM ESTSevere Thunderstorm WarningFFCFulton25 min
Dec 4, 4:54 PM ESTSevere Thunderstorm WarningFFCBarrow21 min
Dec 4, 5:05 PM ESTSevere Thunderstorm WarningFFCClayton, Henry25 min
Dec 4, 5:24 PM ESTSevere Thunderstorm WarningFFCNewton, Rockdale36 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.